MathSciNet Relay Station
MathSciNet bibliographic data
MR466147 14G25 (10B15)
Grunewald, Fritz J.; Zimmert, Rainer Über einige rationale elliptische Kurven mit freiem Rang $\geq 8$. (German) J. Reine Angew. Math. 296 (1977), 100–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement